Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Boutet de Monvel, Anne

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:109
Abstract pages:613
Full texts:210
References:75

http://www.mathnet.ru/eng/person19334
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/40345

Publications in Math-Net.Ru
1998
1. A. Boutet de Monvel, S. Yu. Dobrokhotov, “Random perturbations of invariant Lagrangian tori of Hamiltonian vector fields”, Mat. Zametki, 64:5 (1998),  783–787  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 674–679  isi
1997
2. Anne Boutet de Monvel, Vladimir Marchenko, “The Cauchy problem for nonlinear Schrödinger equation with bounded initial data”, Mat. Fiz. Anal. Geom., 4:1/2 (1997),  3–45  mathnet
1995
3. A. Boutet de Monvel, M. V. Shcherbina, “On the norm of random matrices”, Mat. Zametki, 57:5 (1995),  688–698  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 475–484  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021